# SDR VNAA202509250006

- Difficulty date: August 4, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: SH67033773
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON WEB FROM THE FWD EDGE AND LOWER EDGE AT DOOR SURROUND STRUCTURE AT FWD BAGGAGE BAY.  GOUGES ON WEB FROM THE FWD EDGE AND LOWER EDGE AT DOOR SURROUND STRUCTURE AT FWD BAGGAGE BAY WERE BLENDED OUT PER CRJ-700 SRM 51-12-00-001-001-A01 AND EVALUATED WITHIN LIMITS WITH  ORIGINAL THICKNESS IS 0.080" AND REMAINING THICKNESS IS 0.073" PER CRJ-7000 SRM 53-31-23-101-001-A01 AND REPAIRED PER REO 670-53-31-1078 REV --
